The effect of intrusion packing defects on the diffraction pattern
Doklady Akademii Nauk, Tome 241 (1978) no. 4, pp. 818-820
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_4_a18,
author = {A. S. Kagan and A. P. Unikel},
title = {The effect of intrusion packing defects on the diffraction pattern},
journal = {Doklady Akademii Nauk},
pages = {818--820},
year = {1978},
volume = {241},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_4_a18/}
}
A. S. Kagan; A. P. Unikel. The effect of intrusion packing defects on the diffraction pattern. Doklady Akademii Nauk, Tome 241 (1978) no. 4, pp. 818-820. http://geodesic.mathdoc.fr/item/DAN_1978_241_4_a18/